# SDR CALA0500182

- Difficulty date: May 27, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 55,726 hours, 29,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN C-2 DOOR OUTER SKIN.  THE CRACK WAS LOCATED AT THE AFT UPPER CORNER OF C-2 DOOR HANDLE CUTOUT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-30-01.
